# SDR A6WA200940039

- Difficulty date: January 23, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 17,102 hours, 15,503 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS BULKHEAD FS 280 LBL 9 RBL 9 AFT ANGLE CRACKED.  PILOTS BULKHEAD AT FS 280 AFT ANGLE REPAIRED IAW REO 601R-53-11-136 REV A.
